Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Includes Expert Content
Dr. Schwartz: Paxil CR update after 15 days!!
Anon_963 posted:
Still having unpleasant side affects--head jerks (not bad, just unexpectedly) when in a resting position--like a pillow or chair. Hands tremble alot and often---even have wakened me from sleep 2 times.
Anxiety feels constant at times--like I have to be up and moving about.
The strange thing--the depression is much better. I can't even cry when normal things that would make one cry, I find I feel badly about, but no tears or like usual for me--ongoing tears! Spoke with doctor--he said unusual for this type of side affect--but to give it a few more days. Also, contipation is a big problem and nausea at times is still mild to not so mild. My head feels like it is full and top heavy. I keep going--feel like I'm looking at the world thru a fog (not visual) but inside my head. Sometimes I have to just lie down or sit down and give in to it.
I feel truly 'drugged'--due to taking it and the 2 to 3 low dose xanax daily. But the anxiety would be hard to handle without the help of the xanax and the doctor--said not to stop that. If I can't tolerate this, and I've tried several others with similar (but not all) these side affects, is there any drug I might ask him about? Truly a puzzle and discouragement. I do see a therapist too. He was hoping I'd be able to tolerate the meds--felt I'd be so much better all the way around if I could. So, I decided to try again on them.
Thomas L Schwartz, MD responded:
yes- paxil side effects occur. usually we wait them out and they go away. or we add low dose xanax. alternatively we add remeron, trazodone or serzone as these drugs block serotonin 2 receptors which are likely too activated by the paxil now.. so many options. looks promising that paxil is working, so talk to your doc to see what options are safest and best for you
Anon_963 replied to Thomas L Schwartz, MD's response:
Thanks you for the suggestions and encouragement!
I'm still on it but dr. changed it to 'every other day'. We talked about adding Klonopin in place of Xanax. Is that something you would suggest too? I tried Remeron--one of the ones I couldn't tolerate. Could it be possible that I'm having what I've read about--serotonin re-uptake syndrome? I'll ask him that too, Strange--on days I take the Paxil, the nausea is gone and yet the pressure inside my head is 'intense' and feeling so drugged is very unpleasant. But, I handle things better, so just hoping this side affect dissipates. The feeling that I have to 'keep moving' can be very frustrating, especially when I'm up and moving--the pressure in my head is worse. As I said, it could be affecting the Meniere's symptoms for me too, so it's very hard to know.

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
106 of 144 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.